# SDR REXA2020041500481

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Part number: MM67035077007
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION^: CRACKED FWD/AFT STOPPERS OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT. (CCT).                                      
                                                                      
FWD/AFT STOPPERS OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED PER CRJ900 AMM 53-62-34-400-801-A01 PAR. 4.A STEP 4.        
ALSO REPLACED PART MM670-35077-009
